# SDR HEEA967230

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 212040144101
- Condition: Defective
- Location: T/R
- Part time: 2,385 hours
- Component: 412040002113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLEX BEARING CAGES SQUEEZE ON INNER RACE OF BEARING CAUSING A BIND ON INNER RACE AND DOESN'T TURN FREELY.
